ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Modified crack closure integral method with quarter point elements

Ramamurthy, TS and Krishnamurthy, T and Narayana, K Badari and Vijayakuma, K and Dattaguru, B (1986) Modified crack closure integral method with quarter point elements. In: Mechanics Research Communications, 13 (4). 179 -186.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6V48-47XF529-4S-1&_cdi=5752&_user=512776&_orig=search&_coverDate=08_31_1986&_sk=999869995&view=c&wchp=dGLbVlz-zSkzV&md5=788d1a87d76505d2.pdf - Published Version
Restricted to Registered users only

Download (294Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 10 Feb 2010 06:23
Last Modified: 19 Sep 2010 05:35
URI: http://eprints.iisc.ernet.in/id/eprint/20898

Actions (login required)

View Item View Item